# SDR SCNA01026

- Difficulty date: April 6, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 52,931 hours, 24,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: Q
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE OVERHEAD EMERGENCY EXIT LIGHT BETWEEN THE AFT LAVS WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BATTERY AND CHARGER ASSEMBLY BETWEEN THE AFT LAVS.
